Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 920198, 13 pages
http://dx.doi.org/10.1155/2014/920198
Research Article

Exact Magnetothermoelastic Solution for a Hollow Sphere Subjected to Initial Stress, Rotation, and Magnetic Field

1Mathematics Department, Faculty of Science, SVU, Qena 83523, Egypt
2Mathematics Department, Faculty of Science,Taif University, P.O. Box 888, Altaif 21944, Saudi Arabia
3Mathematics Department, Faculty of Science, Cario University, Giza 12613, Egypt

Received 18 December 2013; Accepted 14 February 2014; Published 14 April 2014

Academic Editor: Bo Yu

Copyright © 2014 S. M. Abo-Dahab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Abo-Dahab, Nahed S. Hussein, and M. Al-Bokamy, “Exact Magnetothermoelastic Solution for a Hollow Sphere Subjected to Initial Stress, Rotation, and Magnetic Field,” Journal of Applied Mathematics, vol. 2014, Article ID 920198, 13 pages, 2014. https://doi.org/10.1155/2014/920198.